Inverse problems via generalized contractive type operators

Authors

  • Ştefan M. Şoltuz Tiberiu Popoviciu Institute of Numerical Analysis

Keywords:

generalized contractive type operators

Abstract

We prove a "collage'' theorem for a generalized contractive type operators.

Downloads

Published

2010-08-01

How to Cite

Şoltuz, Ştefan M. (2010). Inverse problems via generalized contractive type operators. Rev. Anal. Numér. ThéOr. Approx., 39(2), 164-168. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2010-vol39-no2-art8

Issue

Section

Articles